Please use this identifier to cite or link to this item:
Title: Ideology and the growth of government
Authors: Pickering, A
Rockey, J
First Published: Aug-2011
Citation: REVIEW OF ECONOMICS AND STATISTICS, 2011, 93 (3), pp. 907-919
DOI Link: 10.1162/REST_a_00101
ISSN: 0034-6535
eISSN: 1530-9142
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Economics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.